VOL. 34 · NO. 4 | 1982
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 34 (4), (1982)
No abstract available
Articles
Kichi-Suke Saito
Tohoku Math. J. (2) 34 (4), 485-494, (1982) DOI: 10.2748/tmj/1178229150
KEYWORDS: 46L10
No abstract available
Tatsuya Okada
Tohoku Math. J. (2) 34 (4), 495-498, (1982) DOI: 10.2748/tmj/1178229151
KEYWORDS: 60G44
No abstract available
Atsushi Inoue
Tohoku Math. J. (2) 34 (4), 499-507, (1982) DOI: 10.2748/tmj/1178229152
KEYWORDS: 53C25, 35J20, 35J60, 58E11
No abstract available
Athanassios G. Kartsatos, Mary E. Parrott
Tohoku Math. J. (2) 34 (4), 509-523, (1982) DOI: 10.2748/tmj/1178229153
KEYWORDS: 65L05, 34K30
No abstract available
Franz W. Kamber, Philippe Tondeur
Tohoku Math. J. (2) 34 (4), 525-538, (1982) DOI: 10.2748/tmj/1178229154
KEYWORDS: 53C12, 57R30
No abstract available
Ernst Görlich, Dieter Pontzen
Tohoku Math. J. (2) 34 (4), 539-552, (1982) DOI: 10.2748/tmj/1178229155
KEYWORDS: 47D05
No abstract available
Hirotada Naito
Tohoku Math. J. (2) 34 (4), 553-558, (1982) DOI: 10.2748/tmj/1178229156
KEYWORDS: 12B30, 10H10, 12B40
No abstract available
Satoru Murakami
Tohoku Math. J. (2) 34 (4), 559-574, (1982) DOI: 10.2748/tmj/1178229157
KEYWORDS: 34D20, 58F12
No abstract available
Toshiyuki Tanisaki
Tohoku Math. J. (2) 34 (4), 575-585, (1982) DOI: 10.2748/tmj/1178229158
KEYWORDS: 14L30, 14M15, 20G05
No abstract available
Shoshichi Kobayashi, Takushiro Ochiai
Tohoku Math. J. (2) 34 (4), 587-629, (1982) DOI: 10.2748/tmj/1178229159
KEYWORDS: 32J15, 14J10
No abstract available
Back Matter
Tohoku Math. J. (2) 34 (4), (1982)
No abstract available
Back to Top